Erectile Dysfunction Community
shrinking my testicles
About This Community:

Welcome to the Erectile Dysfunction community. Topics covered include drugs that cause ED, heart-related ED, kidney-related ED, impotence, multiple sclerosis, nerve damage, penile pumps, Peyronie’s Disease, questions to ask your doctor about ED, social issues regarding ED, stress, spinal cord injury, and surgery.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

shrinking my testicles

hi i m 26 years old.before 10 month i got surgical operation of varicocele,bith side (grade 2).after operation in mt rt testis infection was seen .i took levoflox500 mg .now my both testis is shrinking while standing.if i lying on bed i do not feel pain..i am wearing tight underwear..i m feeling discomfort....please help me
2 Comments Post a Comment
Blank
Avatar_m_tn
Hi B, Get back to the surgeon who performed the operation its sonuds like you something blocked or a vein being strangled, it sounds like there not getting enough blood through.
Good Luck
Blank
Avatar_m_tn
now i m tking med eofil and dolet
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Erectile Dysfunction Community Resources
Top Sexual Health Answerers
139792_tn?1447663565
Blank
Dalubaba
Indore, India
134578_tn?1446090952
Blank
AnnieBrooke
OR
11369760_tn?1449507972
Blank
YardBull
Southwest , MI
1236893_tn?1408490528
Blank
gymdandee
NJ
1340994_tn?1374197577
Blank
Caryopteris
Raleigh, NC
1622896_tn?1448199822
Blank
bobdylan1958
Somewhere ?, United Kingdom